On complete intersections  [ Sur les intersections complètes ]
Annales de l'Institut Fourier, Tome 51 (2001) no. 2, pp. 497-512.

Nous construisons des sous-variétés complexes fermées de n , qui sont différentiablement des intersections complètes, mais qui ne le sont pas holomorphiquement. Nous établissons aussi un principe d’homotopie pour l’élimination des intersections avec certaines sous-variétés holomorphes de n .

We construct closed complex submanifolds of n which are differential but not holomorphic complete intersections. We also prove a homotopy principle concerning the removal of intersections with certain complex subvarieties of n .

DOI : https://doi.org/10.5802/aif.1830
Classification : 32C25,  32Q28,  32Q55,  57R40
Mots clés: intersections complètes, principe d’homotopie
@article{AIF_2001__51_2_497_0,
     author = {Forstneri\v c, Franc},
     title = {On complete intersections},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {51},
     number = {2},
     year = {2001},
     pages = {497-512},
     doi = {10.5802/aif.1830},
     mrnumber = {1824962},
     zbl = {0991.32008},
     language = {en},
     url = {aif.centre-mersenne.org/item/AIF_2001__51_2_497_0/}
}
Forstnerič, Franc. On complete intersections. Annales de l'Institut Fourier, Tome 51 (2001) no. 2, pp. 497-512. doi : 10.5802/aif.1830. https://aif.centre-mersenne.org/item/AIF_2001__51_2_497_0/

F. Forstnerič; J.-P. Rosay Erratum: ``Approximation of biholomorphic mappings by automorphisms of $\C^n$, Invent. Math., Tome 118 (1994), p. 573-574 | Article | MR 1296357 | Zbl 0808.32017

[Bis] E. Bishop Differentiable manifolds in complex Euclidean space, Duke Math. J., Tome 32 (1965), pp. 1-21 | Article | MR 200476 | Zbl 0154.08501

[BK] J. Bochnak; W. Kucharz Complete intersections in differential topology and analytic geometry, Boll. Un. Mat. Ital.B (7), Tome 10 (1996) no. 4, pp. 1019-1041 | MR 1430164 | Zbl 0904.57013

[Car] H. Cartan Espaces fibrés analytiques, Symposium Internat. de topologia algebraica, Mexico (1958) (Oeuvres) Tome vol. 2 (1979), pp. 97-121 | MR 98196 | Zbl 0121.30503

[Chi] E.M. Chirka Complex analytic sets, Kluwer Academic Publishers Group, Dordrecht, 1989 | MR 1111477 | Zbl 0683.32002

[DE] P.G. Dixon; J. Esterle Michael's problem and the Poincaré--Fatou--Bieberbach phenomenon, Bull. Amer. Math. Soc. (N.S.), Tome 15 (1986), pp. 127-187 | Article | MR 854551 | Zbl 0608.32008

[EGr] Y. Eliashberg; M. Gromov Embeddings of Stein manifolds, Ann. Math., Tome 136 (1992), pp. 123-135 | MR 1173927 | Zbl 0758.32012

[For1] F. Forstnerič Complex tangents of real surfaces in complex surfaces, Duke Math. J., Tome 67 (1992), pp. 353-376 | Article | MR 1177310 | Zbl 0761.53032

[For2] F. Forstnerič Interpolation by holomorphic automorphisms and embeddings in $\C^n$, J. Geom. Anal., Tome 9 (1999) no. 1, pp. 93-118 | Article | MR 1760722 | Zbl 0963.32006

[FP2] F. Forstnerič; J. Prezelj Oka's principle for holomorphic submersions with sprays (1999) (Preprint) | Article | MR 1760671 | Zbl 0964.32017

[FP1] F. Forstnerič; J. Prezelj Oka's principle for holomorphic fiber bundles with sprays, Math. Ann., Tome 317 (2000), pp. 117-154 | Article | Zbl 1011.32006

[FRa] O. Forster; K.J. Ramspott Analytische Modulgarben und Endromisbündel, Invent. Math., Tome 2 (1966), pp. 145-170 | Article | MR 218618 | Zbl 0154.33401

[FRo] F. Forstnerič; J.-P. Rosay Approximation of biholomorphic mappings by automorphisms of $\C^n$, Invent. Math., Tome 112 (1993), pp. 323-349 | Article | MR 1213106 | Zbl 0792.32011

[GR] C. Gunning; H. Rossi Analytic functions of several complex variables, Prentice--Hall, Englewood Cliffs, 1965 | MR 180696 | Zbl 0141.08601

[Gra] H. Grauert Analytische Faserungen über holomorph-vollständigen Räumen, Math. Ann., Tome 135 (1958), pp. 263-273 | Article | MR 98199 | Zbl 0081.07401

[GRe] H. Grauert; R. Remmert Theory of Stein Spaces, Grundl. Math. Wiss., Tome 227, Springer, New York, 1977 | MR 513229 | Zbl 0433.32007

[Gro] M. Gromov Oka's principle for holomorphic sections of elliptic bundles, J. Amer. Math. Soc., Tome 2 (1989), pp. 851-897 | MR 1001851 | Zbl 0686.32012

[Ham] H.A. Hamm Zur Homotopietyp Steinscher Räume, J. Reine Angew. Math., Tome 338 (1983), pp. 121-135 | Article | MR 684017 | Zbl 0491.32010

[Hus] D. Husemoller Fibre bundles, Graduate Texts in Mathematics, Tome 20, Springer-Verlag, New York, 1994 | MR 1249482 | Zbl 0794.55001

[RRu] J.-P. Rosay; W. Rudin Holomorphic maps from ${\Bbb C}^n$ to ${\Bbb C}^n$, Trans. Amer. Math. Soc., Tome 310 (1988), pp. 47-86 | MR 929658 | Zbl 0708.58003

[Sch] M. Schneider On the number of equations needed to describe a variety, Complex analysis of several variables (Madison, Wis., 1982) (Proc. Sympos. Pure Math.) Tome 41 (1984), pp. 163-180 | Zbl 0539.32009

[Schür] J. Schürmann Embeddings of Stein spaces into affine spaces of minimal dimension, Math. Ann., Tome 307 (1997), pp. 381-399 | Article | MR 1437045 | Zbl 0881.32007

[Whi] G.W. Whitehead Elements of homotopy theory, Graduate Texts in Mathematics, Tome 61, Springer, New York--Berlin, 1978 | MR 516508 | Zbl 0406.55001